MathSciNet Relay Station
MathSciNet bibliographic data
MR752035 (85k:68080) 68R10 (05C40 94C10)
Tanner, R. Michael Explicit concentrators from generalized $N$-gons. SIAM J. Algebraic Discrete Methods 5 (1984), no. 3, 287–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement